advertisement
Question
Posted by: sarah | 2011/10/12

The pill and diarrhea

Hi,

I take my pill(yasmin) everyday at 8am and this morning I took it at 8am like usual, but at about 9:30am I had a bit of a runny tummy. It wasn''t severe or anything, and I only went to the toilet once. So I am just wondering if this would have affected my pills absorbtion in any way and maybe stopped its effectiveness. Must I follow the 7 day rule now because of this?

Many thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If it was only one episode it should not affect absorption.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/10/17

If it was only one episode it should not affect absorption.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement